candidablog.com

Dry patches and blurry vision while on Murad Acne Complex

Want the Latest Murad Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Murad skin care products every month. We'll even give a lucky person free skincare products.


My 3rd month on acctuane I have dry patches on my upper arm ,and the rest of my skin is tanned but those patches look like I have a fake tan on as the patches are white lol ,is that normal?and would moisturizing help the dry patches to disappear?my vision is also blurry and I get pains in my knees after working out...

Comments (15)

I would advise you to stop Murad Acne Complex and call your doctor first thing monday, and get in to a eye doctor. Blurry vision is not a good sign. Also, I would advise you slow down working out, before you damage thoose knees even further, and hope they get better. It is not advised to do hard workouts while on Murad Acne Complex and would encourage you to speak to your physican.....Please see the Roche online document.http://www.rocheusa.com-products-Murad Acne Complex-pi.pdf..

Comment #1

Use a lot of moisturiser on those dry patches!..

Comment #2

See I dont work out alot 5 hrs max a week,and my vision gets blurry only sometimes and side effect of Murad Acne Complex is dry eyes so I guess thats whats causin it ,i dont kno which eye drops to get for dry eyes..

Comment #3

I got some Visine for Dry Eyes also I use a sleep mask when I go to bed and it helps keep my eyes closed...

Comment #4

I would advise you to contact your doctor first thing tomorrow. If you type in the link I posted and read it, It will give you information on Murad Acne Complex and eye,joint and skin problems. This is from Roche themseleves. Some eye problems can be permanent. Well, If you don't work out that much and your knees are hurting that should tell you something, Murad Acne Complex is affecting your joints. I would not just assume that blurry vision is from dry eyes.

CALL YOUR DOCTOR FIRST THING TOMORROW MORNING...

Comment #5

I have been experiencing the same dry skin and random red areas on my arms. I've started taking Omega 3s,6s,9s (GNC sells a great one, by Nordic Essentials I believe), and that helps immensely. Also, I've found Vaseline for Men's body/face lotion works really well on the arms to eliminate the dryness and red spots...

Comment #6

Yeah I guess so and I need to get a blood test but I'm 2 lazy to go I might go tomorro,im still waitin for my appointment with dermatologists I was placed on their waiting list dont kno how long that will take..

Comment #7

How are you getting Murad Acne Complex then? Are you in the U.S.? Being a women you should be having blood work every month?..

Comment #8

I live in ireland and my doctor prescribed Murad Acne Complex,but there are alot of doctors in that medical centre soo I'm goin to a different doctor now and he said I should get a blood test...

Comment #9

Omega3 is like fish and all that yea?i dont really like to eat fish but it's good for inflamatin I kno..yeah I guess I will get vaseline lotion or any kind of lotion is ok as long as it moisturizes the skin but for my face I use a special lotion called 'simple'dont kno if you can get it in the states but it's good and it doesnt irriate the skin..but it pisses me off when I just think my skin got clear I wake up the next morning I have another inflamed pimple it seems like they will never go away but I'm still hoping my face will get clear in few months ,coz I dont socialize as much as I use to at all and it's depressin.Even though my skin is gettin better and Murad Acne Complex on a low dose works well it's still not perfect but..

Comment #10

I've heard good things about the Simple lotion.I'm glad the new derm is encouraging a blood test; you don't want to end up with cirrhosis. Be careful with adding in many supplements to your diet while you're on Murad Acne Complex. Talk to your derm about the advisability of said supplements. Even anything herbal can have dire consequences and can interact with medications, including birth control!If you can get Aquaphor (by Eucerin) that's a terrific potion for the lips and the very dry patches you have. If you can't get Aquaphor, plain old petrolatum jelly is nice and very useful...

Comment #11

Naaa I'm not planning to add any supliments and it's my doctor that told me I need to get a blood test I'm still waiting to see a dermatologist..

Comment #12

I havent had really bad blurry vision but on and off my eyes have been abit smeary like ive had moistuiser in them I'm on my 2nd go of tane and currently on day 13 I think my vision is fine now I am using eye drops to help with dry eyes but I'm fine now and havent had any probs with my eyes for a few days it seems to of settled but yes I would still mention it to derm x..

Comment #13

Just started my 4th month, ive had blurry vision twice.. everytime it's when I wake up from a nap or in the morning, when I close my eyes I do feel stingyness so that probably means my eyes are way dry.... also it is crusty alot, so much I have to clean my eyes every 2 hours .... will mention it to the dermatologistim at the finish line, 1 more month... I hope I dont have to quit...

Comment #14

If it's a red patch in the fold of the arm it's most likely ezcema brought on by the deug..

Comment #15


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories:
Home | Aug 2010 - Acne | Aug 2010 - Weight Loss | July 2010 - Weight Loss |

July 2010 - Crohn's Disease | July 2010 - Celiac Disease | June 2010 - Weight Loss | June 2010 - Acne |

May 2010 - Weight Loss | May 2010 - Acne | April 2010 - Weight Loss | Mar 2010 - Weight Loss |

Mar 2010 - Dieting | Mar 2010 - Acne | Feb 2010 - Weight Loss | Feb 2010 - Dieting |

Jan 2010 - Dieting | Jan 2010 - Acne | Jan 2010 - Weight Loss | Dec 2009 - Acne |

Dec 2009 - Dieting | Dec 2009 - Weight Loss | Nov 2009 - Weight Loss | Nov 2009 - Dieting |

Oct 2009 - Dieting | Oct 2009 - Fitness | Oct 2009 - Weight Loss | Sep 2009 - Weight Loss |

Sep 2009 - Dieting | Aug 2009 - Dieting | Aug 2009 - Weight Loss | July 2009 - Weight Loss |

July 2009 - Dieting | Jun 2009 - Weight Loss | June 2009 - Dieting | May 2009 - Weight Loss |

May 2009 - Dieting | April 2009 - Weight Loss | April 2009 - Dieting | March 2009 - Weight Loss |

Feb 2009 - Weight Loss | Jan 2009 - Weight Loss | Dec 2008 - Weight Loss | Dec 2008 - Diet Programs |

Dec 2008 - Dieting | Dec 2008 - Diets | Nov 2008 - Dieting |

 

(C) Copyright 2010 All rights reserved.